# SDR AALA201808229029

- Difficulty date: August 20, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,960 hours, 15,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR IN FORWARD OF AIRCRAFT CAUSED DIZZINESS TO FLIGHT ATTENDANTS AND PILOTS, AND SOME FIRST CLASS PAX. SOURCE IS UNKNOWN.  THE AIRCRAFT WAS GROUNDED.  PERFORMED ODOR INSPECTION IAW MCM 05-96-70. AND INSPECTIONS BOW. OPS CHECKED NORMAL.
